# SDR CA960620026

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: AS9413117
- Condition: Cut
- Location: L/H Oil Cap
- Part time: 2,010 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN) 'O' RING P/N AS9413-117 WAS DAMAGED WHEN OIL CAP WAS INSTALLED. CONDITION CAUSED OIL TO LEAK FROM ENGINE IN FLIGHT AND DUE TO LOW OIL PRESSURE, AN IN-FLIGHT SHUTDOWN WAS CARRIED OUT. AIRCRAFT LANDED WITH NO FURTHER INCIDENT. 'O' RING WAS REPLACED AND ENGINE SERVICED WITH OIL AND RETURNED TO SERVICE.
